# SDR HEEA082607

- Difficulty date: December 13, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- Aircraft time: 21,483 hours
- Engine: Pwa PT6T3B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 25249995
- Part serial: A52346
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE DECELERATED ON TAKEOFF. REPLACED NR 1 GOVERNOR.
